# SDR SWAA2015113046542

- Difficulty date: November 10, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 42,488 hours, 24,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF BULKHEAD AT MAIN WW VERTICAL ANGLE CRACKED AT BS 663.75, LBL 27.  R & R ANGLE IAW SRM & DWG.
